Annals of Applied Probability

Home >> Publications >> Journal >> Annals of Applied Probability
01.01.2019

Empirical optimal transport on countable metric spaces: Distributional limits and statistical applications

Authors Tameling C, Sommerfeld M, Munk A Journal Annals of Applied Probability Citation Ann. Appl. Probab. 29 (2019), no. 5, 2744–2781. Abstract We derive distributional limits for empirical transport distances between probability measures supported on countable sets. Our approach is based on sensitivity analysis of optimal values of infinite dimensional
Learn More
01.01.2019

Empirical optimal transport on countable metric spaces: Distributional limits and statistical applications

Authors Tameling C, Sommerfeld M, Munk A Journal Annals of Applied Probability Citation Ann. Appl. Probab. 29 (2019), no. 5, 2744–2781. Abstract We derive distributional limits for empirical transport distances between probability measures supported on countable sets. Our approach is based on sensitivity analysis of optimal values of infinite dimensional
Learn More

Open Positions

EN DE
X
X